# SDR SCNA20231201244

- Difficulty date: November 29, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N847SY
- Make and model: Boeing 737-8
- Aircraft serial: 39028
- Aircraft time: 24,248 hours, 15,621 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT W/O 83401, NON ROUTINE CARD 00006 - L1 DOOR GIRT BAR CLIP LOOSE. - REOLUTION - REMOVED L1 DOOR SLIDE REPLACED BROKEN RIVET IN GIRT BAR CLIP INSTALLED DOOR SLIDE ON L1 DOOR REF AMM 25-66-01 .
